What happens after the hormone injections? - Endometriosis UK

Endometriosis UK

61,712 members48,172 posts

What happens after the hormone injections?

nicola21 profile image

can anybody help me with this please. I've recently just come off the injections and wondered how long it's taken anybody's periods, moods to get back to normal. My moods have been all over the place and periods have not started back yet, not that I'm looking forward to that x

5 Replies

I'm two weeks after the last injection would have run out and am wondering the same thing. I had a hyst so no periods but in the last two weeks my hot flushes have gone mad. Can't understand why they would get so much worse than when I was on the drug. Would appreciate hearing peoples experiences of this too.

nicola21 profile image
nicola21 in reply to Dillweed1

That's the same here hot flushes have been horrific I've put it down to been on hrt while on injections and now not on the injections not on the hrt but the injections must still be in the system. I went to docs about them to see if they could give me anything for them as I was desperate by this point and they said no had to just wait for the injections to flush out of my system but never said how long that could take x

Dillweed1 profile image
Dillweed1 in reply to nicola21

I only had hrt for about six weeks as it caused breast cysts so had to come off. The remaining 4 months I had manageable hot flushes and felt ok. It's a shock to have them back with a vengeance and feel like I did during the first few months of treatment. Will be glad to have my body back under some sort of control!

Hi I am almost four weeks since last injection ran out and the hot flushes have just started to lessen all my other horrible symptoms have started to die down also in the last few days and no period yet. The pain had come back full force in the last 10 days. I am still happy that the injection is starting to wear off now even with the pain back 100% as I didn't get full pain relief from the injection but I got every bad side effect and found the experience awfull. I hope you ladies have longer pain relief and that the side effects wear off soon for you Xsorry forgot to say my gpsaid two or three months before it wears off if that helps any

nicola21 profile image
nicola21 in reply to Tired123

Thanks for your responce my pain is also coming back full force so hopefully it is a sign that it's wearing off cos like u I didn't have such pain on injections x

You may also like...